# SDR V6NA20130911001

- Difficulty date: September 11, 2013
- Submitted: September 17, 2013
- Operation: Air carrier
- Aircraft: N88V
- Make and model: Lear 60LEAR
- Aircraft serial: 155
- Aircraft time: 9,571 hours, 6,282 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Part number: 23421000030
- Part serial: 155
- Condition: Dry
- Location: Zone 700
- Part time: 9,571 hours, 6,282 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, NOSE GEAR FAILED TO RETRACT TO AN UP AND LOCKED POSITION.  CYCLED GEAR ONE TIME WITH THE SAME RESULT.  RETURNED TO FIELD, EXTENDED GEAR, RECEIVED THREE GREEN DOWN AND LOCKED.  ADVISED THAT LOOKED NORMAL AND STRAIGHT BUT COULDN'T TELL IF THE NOSE GEAR WAS FULLY EXTENDED.  CAME BACK AROUND AND LANDED UNEVENTFULLY.   VERIFIED DISCREPANCY.  LUBRICATED NLG TRUNNION PIVOT POINT AND SERVICE HYD SYSTEM.  OPS CHECKED SATISFACTORY ON RETRACTION CHECKS.  NOTED NOSE GEAR WHEEL WELL WAS, "EXTREMELY" CLEAN.  SUSPECT THAT LUBRICATION WAS WASHED OUT OF PIVOT POINTS.  TIME SINCE LAST LUBRICATION 186.5 HOURS, 146 CYCLES.
